Jump to content

Hr Dropping To 29 Beats Per Minutes?


dizzygirl
 Share

Recommended Posts

had an er visit recently for a bum kicking headach ive been having.. i was hooked up to a mintor.. and my HR was doing some fancy like flip and flops-thuds.. and feeling like its being tunred inside out..OUCH... making me feel yucky.. well as soon as they hooked me up to the heart monitor.. my Hr kept dipping to the lowest it got was 29.. then it would spike back up to 70's-90's then dip back down to the low 30's... ive had suspision for some time now that my HR drops.. cause i can feel it.. but heaven forbid you tell that to a dr.. and be believed!

But after about 10-15 minutes of my hr doing this dropping crud.. it stopped and my hr actaully went to about 100-110.. and stayed thereno more dropping.. my blood pressure at the time was kind irratic as well.. but that is normal...

Uhm im cincerned about the low dropping hr... mentioned it to the er dr and he said well you have pots.. and your on a hefty dose of beta blockers...

Ive mentioned it my normal cardio guy.. and he said you DO NOT have a low hr.. your is extremely fast running.. we've never captured bradycardia...

Im going to call my potsy dr i think.. and see waht they think.. on my beta blockers.. my hr stay roughly anywhere between 90-130 these days.. so im not convinced that my betat blockers are causing the dips... at least i dont think they are.. b/c ive had these crazy feelings for a long time now even before beta blockers..

SO i guess im just venting... and im surprised i wasnt taken more seriously....

oh yea and the stinkin iv meds didint even take the headach away... :huh::angry::blink::):):ph34r:

:ph34r:

Link to comment
Share on other sites

Hi

I had this, when my heat rate kept dropping, I wasn't really aware of it I suppose when you feel so awful all the time you tend to get used to it. In August this year I fainted (as usual) but couldn't seem to come round properly after the faint, every time I opened my eyes I passed out again. My husband called an ambulance and I spent 5 days in my local hospital's Coronary Care Unit.

It was then when I was wired up that they noticed my heart rate was slowing dramatically, as well as the tachycardia, my heart was slowing to 20 and 30 bpm. I was then sent up to London to have a Reveal Device inserted so they could see exactly what my heart rate was doing over a couple of months. They also noted that when I fainted my heart actually stopped for 20 to 30 seconds (Asystole) This also happened when I was having a tilt test done for Prof Mathias at The National Hospital, when I was tilted to 60 degrees I was Asystole for 25 seconds.

While I was in the Cath Lab having the procedure done to insert the Reveal Device I fainted. When I came round the doctor told me they watched my heart rate drop from 86 to 20 which made me faint, my heart then stopped. They brought me back using chest compressions and the de-fib pads. I was then fitted with a permanent pacemaker.

This was in September this year. It's been the best thing that has ever happened to me, I have been 'tweaked' a few times so that my heart rate will never fall below 60 beats per minute. it's wonderful, I haven't fainted since September 12th!

Maybe you might need a pacemaker?

good luck

Sandra

Link to comment
Share on other sites

Hi Linda

I am so sorry about it and hope you are feeling better now, though I agree with both Ernie and Sandra and my conclusion is that you have to look very carefully into this problem.

Do not let you down and fight to get an accurated answer. There must be something going on and if you need to adjust your treatment or to control your heart: do it.

29 bmp is very low. Of course you have a headache, I wonder what I should have if my hr was that low and changing so often!

Please, take care.

Contact Dr. Grubb if you can - to show him what you have and go further if needed.

It is your health, so keep up trying.

Glad that you have the proof of what happened to you. Get a copy of it.

Love,

Tessa

Link to comment
Share on other sites

Diz, 29 is -REALLY- low. If it were me, when that sensation occurs again that goes with the low HR, I would probably go to the doctor/hospital right away. Nina

Link to comment
Share on other sites

yeah im going to get a copy of the records and prolly fax them to dr grubb...interesting enough the way i felt.. ive have felt many many times. before.. and the event has not been captured depsite many stints on heart monitors...

I dont think its my beta blockers actually causing the drops... b/c it normally runs fast..even on beta blockers....(for me) im thinking its maybe the same mechanisms that is causing my HR to spike really really high over 200bpm..(those are of course well documented!)... but what i wanted to say.....

the feeling ive been telling my locsl cardio about for over a yr now.. i get this attacks where i seriously feel like i going to die... the numb disconnected feeling.. my hr does what it did in the er.. when it was dropping..the crazy head feeling lightheadness that is insane..visual stuff.. i could go on and on acutally......and i felt like that .. and its not that i'm glad that it happened but im glad i had in there ER.. b/c at least now i have documentation and a correlation....

But im wondering if a longer term heart monitor would be helpfull... the ones that are download-able...hmmmmmmmmmmm... :)

the ER staff was actually decent in there treatment.. with kinda surprised me...(lil synical there yup) .. they did keep me about 4-5 hours and monitored my HR.. and it stayed up... i do wonder if mynasty headach contributed... normally when my HR is over 200.. i have the bad headaches.... they gav me drugs for the headach.. and it dulled it for about 8-9 hours.. and now its picking back up full speed.. never really went away.. and that bites!

Link to comment
Share on other sites

Hi, Linda. I just want to echo what has already been said- at least it is DOCUMENTED. You very well may need a pacemaker- as you know I have one thanks to tachy-brady and that MAY be what is going on with you. Regardless, I surely hope your cardiologist investigates this fully. And I personally feel that many of our headache problems are linked with erratic heartrates- so to me, it makes sense that we get these awful headaches when our heartrates are all over the place. Hang in there-

Carmen

Link to comment
Share on other sites

Dizzygirl,

Just to chime in with the rest - 29 is way too low and you are right to be concerned. I'm guessing that your dysautonomia doc would definitely want to know that this happened. Another thought: perhaps you could ask your dysautonomia doc how to quickly explain your unique condition to the triage nurse or whomever the first person is that you speak to at your ER. Maybe a note stapled to your ID or some type of medical information card that is visible when they open your wallet if, God forbid, you are unconscious at hospital, perhaps this could be of help to you.

Take Care,

-Mark

Link to comment
Share on other sites

Diz, those type of heart rates got me my pace maker too. It makes a lot of difference. I'm quite shocked at the seemingly cavalier attitude here also. I had it on no beta blockers, but they can exacerbate it.

I was dropping like a fly all the time till I got the pacer. They put me on the beta blocker after I got it and now I am paced 95% of the time. So betas don't cause it, but they can and do make it worse. I felt so horrible at 30, I truly thought that was it, now I never have to worry about going below 60. But if I don't take my atenolol, my resting rate can be 130 (tachy-brady like momto). It's that drop in rate that really got me.....good luck, pots or not, this needs to be followed up. morgan

Link to comment
Share on other sites

Dizz,

I wanted to chime in real quick, and say that I'm thinking about you.

Heart rate swings like that can be caused by the compression you have on your brain stem------considering that is on of the control centers for HR, BP, and other ANS functions. Maybe ask the NSG you just saw, as I think you have his e-mail now.

Just a thought--------------NOT MEDICAL ADVICE. As you know, always contact a medical professional, or go to ER if this happens again.

BIG HUGS,

Maxine :0)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...